# SDR AALA202109148133

- Difficulty date: September 3, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 17,980 hours, 7,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON UPPER ANGLE LOCATED IN LEFT HAND AIR CONDITIONING BAY AT STA 663 AND KEEL BEAM. REPAIRED PER SRM 57-10-10-2R-5 AND EA 330264.
